# SDR GLBA200903261

- Difficulty date: March 26, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N192GL
- Make and model: Beech 1900D
- Aircraft serial: UE192
- Aircraft time: 28,143 hours, 35,796 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOTS REPORTED THAT THE LANDING GEAR WOULD NOT COME UP.  MAINTENANCE INSPECTED ALL UP AND DOWNLOCK SWITCHES AS WELL AS THE SQUAT SWITCHES. PERFORMED LANDING GEAR SWINGS AND ALL OPERATIONALLY CHECKED GOOD. COULD NOT DUPLICATE DISCREPANCY. REFERENCE B1900D MM 32-30-00.
